# SDR DALA2016030701705

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT FORMER CHANNEL BS 46 NLG DOOR JAMB WHEEL WELL.  DAMAGE WAS REMOVED AND DOUBLER REPAIR WAS TREATED, PAINTED AND INSTALLED IAW SRM 53-05, FIG 110, SRM 51-10-3 PAR 14, 21 AND 51-30-5.
